# SDR C2XA01TY071

- Difficulty date: April 7, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- Aircraft time: 6,500 hours, 4,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FWD RIGHT HAND EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW EMB-145 MM 33-50-07, OPEATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
